# SDR AWXA9500506

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Door
- Part number: 17310211
- Condition: Out Of Adjust
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION, FOUND NR 2 ENGINE UPPER T/R BUCKET DOOR BUMPERS DO NOT HAVE FULL CONTACT.  WELDED PER ER 2-78-32-02.  (M)
